Julian St. John, 24
Dede Moore Thank you for alerting us to this case.
It is obviously another antidepressant-induced “mental illness” resulting in suicide as spelled out in this comment from the article below:
“Julian, whom his parents say was a gifted artist, suffered from serious bouts of depression. Julian’s emotional toils caused him to become homeless, grapple with drug addiction and have run-ins with the authorities, according to his mother. He dealt with depression since childhood and was diagnosed with schizophrenia at the age of 18.”
Elevated Serotonin Connection to Suicide & Schizophrenia
Because of all the incredible serotonin lies the drug makers have saturated the world with so few are aware that schizophrenia, mania, depression, autism, suicide, cravings for alcohol and other drugs, etc, etc. are all the result of ELEVATED levels of serotonin. When antidepressants increase the serotonin high enough you get exactly what this poor young man went through! Much of that I covered in my September, 2004 testimony before the FDA: http://www.drugawareness.org/fda-testimony/dr-ann-blake-tracys-september-13-2004-to-the-fda
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
1,073 total views, 1 views today